American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Steven G. Krantz. The corona problem with two pieces of data. Proc. Amer. Math. Soc. 138 (2010) 3651-3655. MR 2661563.
Abstract, references, and article information   
View Article: PDF

[2] Linus Carlsson. Nebenhülle and the Gleason problem. Proc. Amer. Math. Soc. 138 (2010) 267-273. MR 2550192.
Abstract, references, and article information   
View Article: PDF

[3] Pablo Galindo and Alejandro Miralles. Interpolating sequences for bounded analytic functions. Proc. Amer. Math. Soc. 135 (2007) 3225-3231. MR 2322753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tavan T. Trent and Xinjun Zhang. A matricial corona theorem II. Proc. Amer. Math. Soc. 135 (2007) 2845-2854. MR 2317961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tavan Trent and Xinjun Zhang. A matricial corona theorem. Proc. Amer. Math. Soc. 134 (2006) 2549-2558. MR 2213732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chi-Wai Leung and Chi-Keung Ng. Functional calculus and $*$-regularity of a class of Banach algebras. Proc. Amer. Math. Soc. 134 (2006) 755-763. MR 2180894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Douglas Bridges, Ray Mines, Fred Richman and Peter Schuster. The polydisk nullstellensatz. Proc. Amer. Math. Soc. 132 (2004) 2133-2140. MR 2053987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1